# SDR 96FDEA01466

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 727-25C
- Aircraft serial: 18864
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA 344  LBL 3-5  ACROSS BEAM TO RBL 19.  BEAM HAS EXFOLIATION CORROSION NUMEROUS PLACES.  (REF NR 0271 AND 0272).  REMOVED DAMAGED FLOOR BEAM TEE CAP FROM LBL - RBL 64 AND INSTALLED NEW TEE CAP ANGLE.  REPAIR PER SRDM  SR 27-53-007  AND USING SRM 51-10-1 FOR CORRECT METAL REPLACEMENT FLOOR BEAM.
